# SDR UIEA2019032603662

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,079 hours, 19,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 2731
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 380 LOUD SURGING OF SINGLE AIR CONDITIONING PACK. LEFT DUCT PRESSURE OBSERVED SURGING REPEATEDLY FROM 25 PSI TO 41 PSI RT DUCT PRESSURE AT 24 PSI( PERFORMED BITE 21-51 FT 803 FOUND LOW LIMIT VALVE HARD FAULT REMOVED AND REPLACED LOW LIMIT VALVE IAW AMM 21-51-11 OPS TEST GOOD LEAK CHECK GOOD  )
